MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAVIGATION SYSTEM

ACCLARENT, INC. TRUDI NAVIGATION SYSTEM
Catalog Number FG-2000-00
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The surgeon reported that the trudi navigation system (fg-2000-00) was showing inaccurate readings.It was noted that inaccuracy was determined by placing the instruments/registration probe on the outside of the patient to confirm surgeon accuracy points.It was reported that there was a surgical delay of "60+ minutes".The procedure was concluded and no patient adverse event was reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The integra/acclarent representative discussed the inaccuracy issues that the doctor experienced with the trudi navigation system (fg-2000-00) and noted to have witnessed inaccuracy issues with clinical tools such as suctions, shaver and balloon.Clinical instruments seem to be off by a few millimeters according to the doctor.The field service engineer (fse) discussed different options such as bed type, environmental conditions, slower registration methods, and dongle compatibility of the system.The representative was unable to determine the root cause of inaccuracy.An integra/acclarent fse was dispatched for an on-site visit to troubleshoot the issue reported with the trudi navigation system.The fse visually inspected the trudi and found no damage to the cart or components.The system was found in good condition.The fse verified all cables were securely connected and organized.The fse double checked dongles for any mismatched revisions, but all dongles were the same revisions/compatible.The fse checked environmental conditions for any ferromagnetic interference.Metal levels were low.The fse performed basic functionality and acceptance testing procedures; in addition to performing multiple cube and noise tests, and the system passed all tests.During the first cube and noise tests, the registration probe had a difficult time confirming points for tracing.Registration had a delay when confirming points and the fse had a hard time pressing the proximal button.As a result, the fse replaced the registration probe with an extra probe from the account.The trudi passed cube and noise tests with the new registration probe and had a smoother time completing registration and tracing.The trudi navigation system was fully functional and available for use.No further investigation is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11 corrected field: g4 (pma/510(k) #).
 
Event or Problem Description
N/a.

Brand Name
TRUDI NAVIGATION SYSTEM
Common Device Name
TRUDI NAVIGATION SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24068366
Report Number3003418325-2026-00001
Device Sequence Number9240960
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-2000-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/06/2026
03/30/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/24/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown